Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Dec 20, 2012, 1:47 PM EST for 6 counties in Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 1:47 PM EST (18:47 UTC)
- Expired
- Dec 20, 2012, 2:30 PM EST
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
Counties Carroll County, IN, Clinton County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WWUS83 KIND 201847
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 PM EST THU DEC 20 2012
INZ021-030-031-037>040-047-201930-
BOONE-CARROLL-CLINTON-HAMILTON-HOWARD-MADISON-MARION-TIPTON-
147 PM EST THU DEC 20 2012
...STRONG THUNDERSTORM ADVISORY FOR CLINTON...CARROLL...EASTERN
BOONE...HAMILTON...HOWARD...NORTHERN MADISON...NORTHWESTERN MARION
AND TIPTON COUNTIES UNTIL 230 PM EST...
AT 144 PM EST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MONTICELLO TO ZIONSVILLE...AND MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KOKOMO...
ZIONSVILLE...
CARMEL...
NOBLESVILLE...
TIPTON...
ELWOOD...
KIRKLIN...
FLORA...
MICHIGANTOWN...
CAMDEN...
SHERIDAN...
BURLINGTON...
WESTFIELD...
KEMPTON...
RUSSIAVILLE...
MORSE RESERVOIR...
CICERO...
ARCADIA...
ATLANTA...
INDIAN HEIGHTS...
&&
LAT...LON 4072 8652 4070 8652 4069 8637 4057 8636
4057 8586 4038 8586 4038 8575 4014 8563
3986 8633 3992 8633 3992 8639 4048 8670
4056 8670 4056 8675 4063 8678 4074 8675
4074 8666
TIME...MOT...LOC 1847Z 238DEG 34KT 4075 8672 3994 8627
$$
CPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Dec 20, 1:16 PM EST, 31 minutes earlier.
Area forecast discussion, Dec 20, 1:16 PM EST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 116 PM EST THU DEC 20 2012 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 412 AM EST THU DEC 20 2012 A VERY POTENT LOW PRESSURE SYSTEM OVER MISSOURI THIS MORNING WILL MOVE RAPIDLY INTO AND THROUGH THE GREAT LAKES OVER THE NEXT 36 HOURS...BRINGING RAINFALL...EMBEDDED THUNDERSTORMS...VERY STRONG WINDS...AND FINALLY SNOW AND COLD CONDITIONS TO CENTRAL INDIANA. QUIET WEATHER WILL RETURN FOR THE WEEKEND...FOLLOWED BY ONE OR MORE ADDITIONAL STORM SYSTEMS IN THE EARLY TO MIDDLE PORTION OF THE COMING HOLIDAY WEEK...WHICH MAY BRING RAIN AND PERHAPS ADDITIONAL SNOW BACK TO THE AREA. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH FRIDAY/... ISSUED AT 113 PM EST THU DEC 20 2012 1813Z UPDATE...OPTED TO GO WITH A HIGH WIND WARNING BASED ON LATEST MODEL GUIDANCE...AND IN ORDER TO HIGHLIGHT THE WIND THREAT MORE TO THE PUBLIC. ALSO ADJUSTED THE START TIME FOR THE WINTER WX ADVSY FOR LATER TODAY...WHEN THE RAIN IS EXPECTED TO CHANGE OVER TO SNOW. NO FURTHER UPDATE DATES AT THIS TIME. PREVIOUS DISCS FOLLOWS... 1413Z UPDATE...FOR EARLY MORNING UPDATE ONLY MADE SOME MINOR CHANGES...WINTER WX ADVISORY AND WIND ADVISORY HEADLINES WILL REMAIN INTACT FOR NOW...HOWEVER...DEPENDING ON WHAT CONDITIONS DEVELOP AND THE NEW GUIDANCE COMING IN...MAY NEED TO CONSIDER HITTING THE WIND THREAT A LITTLE HARDER FOR THE EVENING AND OVERNIGHT. PREVIOUS DISCUSSION FOLLOWS... FOCUS IS OBVIOUSLY THE MAJOR STORM SYSTEM MOVING THROUGH THE REGION. GUIDANCE DIFFERENCES ARE RELATIVELY MINOR. WIDESPREAD RAINFALL AND SCATTERED THUNDERSTORMS HAVE MOVED INTO THE AREA AND WILL OVERSPREAD THE AREA THROUGH AT LEAST THE MID MORNING HOURS. EXPECT THAT THUNDER WILL DECREASE IN COVERAGE AFTER AROUND 10 AM AND DRY SLOT WILL START TO IMPINGE UPON THE AREA. HAVE ATTEMPTED LIKE PREVIOUS FORECAST TO DEPICT THIS WITH A LOWERING OF POPS IN THE SOUTHWEST LATE MORNING AND THEN ACROSS MUCH OF THE AREA TO CHANCE IN THE EARLY AFTERNOON. EVEN AS DRY SLOT CROSSES THE AREA FORECAST SOUNDINGS DEPICT AMPLE LOW LEVEL MOISTURE AND WEAK LIFT...THUS EXPECT THAT CLOUD COVER WILL REMAIN...AND PERHAPS SOME DRIZZLE...AND HAVE INCLUDED THIS IN EARLY AFTERNOON GRIDS. COLD FRONT WILL PASS THROUGH THE AREA DURING THE MID TO LATE AFTERNOON HOURS...AND EXPECT A CHANGEOVER TO SNOW TO BEGIN AFTER ABOUT 4-5 PM IN THE FAR WEST...WITH ALL BUT PERHAPS THE VERY FAR EASTERN COUNTIES CHANGED TO SNOW BY 7-8 PM TIME FRAME. GUIDANCE CONTINUES TO INDICATE WIND GUSTS OF 45-50 MPH LIKELY...ESPECIALLY FROM MIDDAY ON AS COLD FRONT PUSHES THROUGH THE AREA. GUIDANCE HAS COME IN SLIGHTLY MORE AGGRESSIVE ON SNOWFALL AMOUNTS...BUT STILL LOOKING COMFORTABLY IN THE 1-3 INCH RANGE OF PREVIOUS FORECAST. WILL MAINTAIN ADVISORY AREA IN ITS CURRENT FORM...BOTH FOR WINTER WEATHER ADVISORY AND WIND ADVISORY. AREAS SOUTH OF WINTER WEATHER ADVISORY MAY SEE UP TO ONE INCH OF SNOW...WITH FAR SOUTHWEST FORECAST AREA LIKELY ONLY UP TO A HALF INCH AT THE MOST. HAVE ALSO MAINTAINED BLOWING SNOW MENTION OVERNIGHT FROM PREVIOUS FORECAST. MODELS HAVE SLOWED DOWN THE COMPLETE DEPARTURE OF THE SYSTEM JUST A BIT...AND THUS WILL HOLD ONTO SLIGHT CHANCE TO MIDDLING CHANCE POPS OVER THE NORTHEASTERN HALF OF THE FORECAST AREA FRIDAY MORNING...AND SLIGHT CHANCE TO LOW CHANCE POPS FAR NORTHEASTERN CORNER FRIDAY AFTERNOON...AS WHILE DEEPER MOISTURE WILL BE ON THE WAY OUT...A FEW LAKE ENHANCED SNOW SHOWERS MAY LINGER OVER THIS AREA. FINALLY...ON TEMPS...HAVE RELIED HEAVILY ON RAW MODEL CONSENSUS AS A STARTING POINT...WITH MOS AT A GREAT DISADVANTAGE IN EXTREMELY RAPIDLY CHANGING CONDITIONS AND WITH NON DIURNAL PROGRESSION. SHOULD SEE MAX TEMPS OCCURRING LATE MORNING TO EARLY AFTERNOON FROM WEST TO EAST ACROSS THE AREA. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 412 AM EST THU DEC 20 2012 FOCUS IS ON TEMPS. GUIDANCE IS SIMILAR AND A BLEND SUFFICIENT. HIGH PRESSURE BUILDS IN FRIDAY NIGHT INTO SATURDAY NIGHT AND A DRY FORECAST RESULTS. ON TEMPS...HAVE UNDERCUT GUIDANCE ACROSS THE BOARD...ESPECIALLY DURING THE OVERNIGHTS...WITH FRESH SNOWFALL ON THE GROUND. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 344 AM EST THU DEC 20 2012 ACTIVE AND COMPLEX WEATHER PATTERN RETURNS FOR MUCH OF THE EXTENDED WITH TWO SYSTEMS POTENTIALLY SET TO IMPACT THE REGION AS A WARM FRONT BECOMES ALIGNED NEAR THE OHIO RIVER. HIGH PRESSURE WITH A PREDOMINANT NORTHWEST FLOW ALOFT WILL BE PRESENT ACROSS THE OHIO VALLEY FOR SUNDAY...WITH COOL DRY CONDITIONS ANTICIPATED WITH A STEADY INCREASE IN CLOUDS BY SUNDAY NIGHT AS LOW LEVEL MOISTURE LIFTS NORTH INTO THE REGION. EXTENDED MODEL GUIDANCE IN GENERAL AGREEMENT THIS MORNING IN A WARM FRONT SETTING UP NEAR THE OHIO RIVER ON MONDAY WITH A WEAK SURFACE WAVE MOVING ALONG THE BOUNDARY THROUGH EARLY TUESDAY. AT THIS POINT...STILL PREFER TO TREND THE FORECAST TOWARDS THE FLATTER AND MORE PROGRESSIVE UPPER LEVEL PATTERN WITH RESPECT TO THE FIRST WAVE. THE POLAR VORTEX PRESENT OVER THE CANADIAN MARITIMES SHOULD SERVE AS A BLOCK AND LIMIT AMPLIFICATION OF THE UPPER LEVEL WAVE ACCOMPANYING THE INITIAL SURFACE LOW MONDAY INTO EARLY TUESDAY. WITH THE FRONT AND DEEPER FORCING REMAINING JUST SOUTH OF THE REGION...WILL MAINTAIN LOW CHANCE POPS FOR MONDAY AND TUESDAY AND KEEP A RAIN/SNOW MIX OR JUST SNOW WITH A PREDOMINANT NORTHERLY COMPONENT TO THE LOW LEVEL FLOW. GREATER INTEREST CONTINUES TO FOCUS ON THE SECOND SURFACE WAVE SET TO IMPACT MUCH OF THE EASTERN U S FOR MIDWEEK. STRONG UPPER LEVEL LOW WILL MOVE INTO THE PACIFIC NORTHWEST ON MONDAY...THEN AMPLIFY SIGNIFICANTLY TUESDAY ACROSS THE ROCKIES. THE INTENSIFYING UPPER LOW WILL PROMOTE SURFACE CYCLOGENESIS OVER THE LOWER MISSISSIPPI VALLEY TUESDAY NIGHT INTO WEDNESDAY WITH THE STORM DEEPENING AS IT MOVES NORTHEAST AND EVENTUALLY TRANSFERS ITS ENERGY TO A LOW OFF THE MID ATLANTIC COAST BY THURSDAY. WHILE THE EXTENDED MODELS DIFFER IN THE DETAILS WITH REGARDS TO TIMING OF IMPACTS AND SPECIFIC TRACK OF THE SYSTEM...CONFIDENCE CONTINUES TO INCREASE IN A LARGE AND POTENTIALLY SIGNIFICANT WINTER STORM IMPACTING THE OHIO VALLEY AND GREAT LAKES TUESDAY NIGHT THROUGH THURSDAY. WITH ALL AVAILABLE MODEL GUIDANCE SUGGESTIVE OF A SYSTEM TRACK ANYWHERE FROM THE OHIO VALLEY INTO THE SOUTHEAST...WILL FOCUS PRECIP AS EITHER A RAIN/ SNOW MIX OR ALL SNOW AT THIS TIME. && .AVIATION /DISCUSSION FOR 201800Z TAF ISSUANCE/... ISSUED AT 1219 PM EST THU DEC 20 2012 POOR FLYING CONDITIONS EXPECTED THROUGH THE PERIOD. CEILINGS STARTING OUT MAINLY MVFR WITH POCKETS OF IFR WILL LIFT TO MVFR AS DRY SLOT MOVES THROUGH THE AREA WITH SOME EMBEDDED SHOWERS OVER THE NEXT FEW HOURS. WIND GUSTS WILL INCREASE TO UPWARDS OF 40 KTS OVER THE NEXT FEW HOURS AS WELL. WIND SHIFT LAGS COLD FRONT A BIT BUT SHOULD BE PASSING THROUGH THE SITES WITH A SHIFT TO SOUTHWESTERLY AND THEN WESTERLY TO NORTHWESTERLY WINDS WITH GUSTS OVER 40 KTS CONTINUING THROUGH THE NIGHT. CHANGE OVER TO A MIX OF RAIN AND SNOW IS POSSIBLE AT KHUF AND KLAF BEFORE 0Z BUT AFTER THAT SHOULD BE ALL SNOW. HEAVIEST SNOW IS EXPECTED TO START AROUND 2Z AT KHUF AND SPREAD NORTH AND EAST FROM THERE. RIGHT NOW WILL INCLUDE TEMPO FOR LOWER VISBYS WITH THE HEAVIEST SNOW AROUND 2-6Z. SNOW SHOULD LESSEN AFTER THAT AND COME TO AN END AT THE SITES BY AROUND 12Z BUT LOW CEILINGS COULD REMAIN AND WIND GUSTS WILL STILL BE UP AROUND 30 KTS THROUGH 18Z FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 AM EST FRIDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 10 AM EST FRIDAY FOR INZ021-028>031-035>049-054>057. && SYNOPSIS...NIELD NEAR TERM...SMF SHORT TERM...NIELD LONG TERM....RYAN AVIATION...CP
Hazardous weather outlook, Dec 20, 1:00 PM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 100 PM EST THU DEC 20 2012 INZ021-028>031-035>049-054>057-211800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- 100 PM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST FRIDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: VERY STRONG WINDS THIS AFTERNOON AND TONIGHT...ACCUMULATING SNOWFALL TONIGHT. WIND CHILLS DROPPING INTO THE SINGLE DIGITS TONIGHT. HAZARDS: VERY STRONG WINDS GUSTING IN EXCESS OF 55 MPH FOR SEVERAL HOURS...SNOW AND BLOWING SNOW. SINGLE DIGIT WIND CHILLS TONIGHT. TIMING: VERY STRONG WINDS THROUGH TONIGHT...SNOW AND BLOWING SNOW AFTER 7 PM. DISCUSSION: AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION...WIDESPREAD RAINFALL WILL MOVE THROUGH THE AREA THIS AFTERNOON...FOLLOWED BY STRONG WINDS LATE THIS AFTERNOON AND TONIGHT. RAINFALL WILL CHANGE TO SNOW LATE THIS AFTERNOON INTO THIS EVENING...WITH ACCUMULATIONS OF ONE TO THREE INCHES LIKELY TONIGHT. AREAS OF BLOWING SNOW CAN BE EXPECTED DUE TO THE VERY STRONG WINDS. WIND CHILLS WILL DROP INTO THE SINGLE DIGITS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: SNOWFALL WILL COME TO AN END FRIDAY...AS WILL STRONG WINDS. WIND CHILLS WILL CONTINUE TO DROP INTO THE SINGLE DIGITS AT TIMES INTO EARLY SATURDAY. AN ADDITIONAL WINTER STORM MAY IMPACT THE REGION DURING THE MIDDLE OF NEXT WEEK. DISCUSSION: COLDER AIR WILL RUSH INTO THE AREA BEHIND A STRONG LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGE ASSOCIATED WITH STRONG WIND GUSTS...AS WELL AS PRECIPITATION AMOUNTS AND TYPE CHANGES TODAY AND FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>065-067>072-211800- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 100 PM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: VERY STRONG WINDS THIS AFTERNOON AND TONIGHT...SNOW SHOWERS TONIGHT. WIND CHILLS DROPPING INTO THE SINGLE DIGITS TONIGHT. HAZARDS: VERY STRONG WINDS GUSTING IN EXCESS OF 55 MPH AT TIMES...SNOW SHOWERS. SINGLE DIGIT WIND CHILLS TONIGHT. TIMING: VERY STRONG WINDS THROUGH TONIGHT...SNOW SHOWERS AFTER 7 PM. DISCUSSION: AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION...WIDESPREAD RAINFALL WILL MOVE THROUGH THE AREA EARLY THIS AFTERNOON...FOLLOWED BY VERY STRONG WINDS THIS AFTERNOON AND TONIGHT. RAINFALL WILL CHANGE TO SNOW LATE THIS AFTERNOON INTO THIS EVENING...WITH LIGHT ACCUMULATIONS OF ONE INCH OR LESS POSSIBLE. WIND CHILLS WILL DROP INTO THE SINGLE DIGITS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: SNOWFALL WILL COME TO AN END FRIDAY...AS WILL STRONG WINDS. WIND CHILLS WILL CONTINUE TO DROP INTO THE SINGLE DIGITS AT TIMES INTO EARLY SATURDAY. AN ADDITIONAL WINTER STORM MAY IMPACT THE REGION DURING THE MIDDLE OF NEXT WEEK. DISCUSSION: COLDER AIR WILL RUSH INTO THE AREA BEHIND A STRONG LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGE ASSOCIATED WITH STRONG WIND GUSTS...AS WELL AS PRECIPITATION AMOUNTS AND TYPE CHANGES THURSDAY AND FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Dec 20, 1:47 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 PM EST THU DEC 20 2012
INZ021-030-031-037>040-047-201930-
BOONE-CARROLL-CLINTON-HAMILTON-HOWARD-MADISON-MARION-TIPTON-
147 PM EST THU DEC 20 2012
...STRONG THUNDERSTORM ADVISORY FOR CLINTON...CARROLL...EASTERN
BOONE...HAMILTON...HOWARD...NORTHERN MADISON...NORTHWESTERN MARION
AND TIPTON COUNTIES UNTIL 230 PM EST...
AT 144 PM EST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MONTICELLO TO ZIONSVILLE...AND MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KOKOMO...
ZIONSVILLE...
CARMEL...
NOBLESVILLE...
TIPTON...
ELWOOD...
KIRKLIN...
FLORA...
MICHIGANTOWN...
CAMDEN...
SHERIDAN...
BURLINGTON...
WESTFIELD...
KEMPTON...
RUSSIAVILLE...
MORSE RESERVOIR...
CICERO...
ARCADIA...
ATLANTA...
INDIAN HEIGHTS...
&&
LAT...LON 4072 8652 4070 8652 4069 8637 4057 8636
4057 8586 4038 8586 4038 8575 4014 8563
3986 8633 3992 8633 3992 8639 4048 8670
4056 8670 4056 8675 4063 8678 4074 8675
4074 8666
TIME...MOT...LOC 1847Z 238DEG 34KT 4075 8672 3994 8627
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:51 PM EST | High Wind Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 15 hr |
| Dec 20, 1:50 PM EST | Special Weather Statement | IND | Brown, Hancock, Johnson, Marion, Shelby | 40 min |
| Dec 20, 2:31 PM EST | Special Weather Statement | IND | Madison | 44 min |
| Dec 20, 2:33 PM EST | Special Weather Statement | IND | Delaware, Hancock, Henry, Rush, Shelby | 42 min |
| Dec 20, 2:36 PM EST | Special Weather Statement | IND | Decatur, Jennings | 24 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.